# SDR 99ZZZX1551

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1010
- Make and model: Howard DGA-15P
- Aircraft serial: 1010
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RESTORATION, THE FUSELAGE WAS STRIPPED OF ALL SYSTEMS AND COMPONENTS.  THERE IS A FELT ANTI-CHAFE MATERIAL ON BOTTOM OF FUSELAGE TUBING WHERE THE FUEL TANKS ARE ATTACHED.  UPON REMOVING THE FELT STRIPS, FOUND THE MATING SURFACE OF SOME OF THE TUBING WAS CORRODED INCLUDING SOME FAIRLY SEVERE PITTING.
